Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 262, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2011, 4:41 PM CDT for Craig County, Oklahoma. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 4:41 PM CDT (21:41 UTC)
- Expired
- May 12, 2011, 5:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Craig County, OK
The radar
The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:10 PM CDT | HAIL 1 | 4 N Welch, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
459
WUUS54 KTSA 122141
SVRTSA
OKC035-122245-
/O.NEW.KTSA.SV.W.0262.110512T2141Z-110512T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAIG COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 545 PM CDT
* AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES
SOUTHWEST OF WELCH...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3699 9503 3697 9504 3696 9502 3694 9503
3664 9525 3670 9543 3675 9543 3699 9533
3700 9532 3700 9501
TIME...MOT...LOC 2141Z 211DEG 20KT 3674 9532
$$2 follow-up statements
939
WWUS54 KTSA 122153
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
453 PM CDT THU MAY 12 2011
OKC035-122245-
/O.CON.KTSA.SV.W.0262.000000T0000Z-110512T2245Z/
CRAIG OK-
453 PM CDT THU MAY 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
CRAIG COUNTY...
AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLLOW...
MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HOLLOW AND
WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3699 9503 3697 9504 3696 9502 3694 9503
3664 9525 3670 9543 3675 9543 3699 9533
3700 9532 3700 9501
TIME...MOT...LOC 2154Z 208DEG 25KT 3685 9526
$$490
WWUS54 KTSA 122218
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT THU MAY 12 2011
OKC035-122245-
/O.CON.KTSA.SV.W.0262.000000T0000Z-110512T2245Z/
CRAIG OK-
518 PM CDT THU MAY 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN CRAIG COUNTY...
AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
WELCH...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3700 9501 3699 9503 3697 9504 3697 9503
3695 9502 3685 9509 3693 9530 3700 9528
TIME...MOT...LOC 2219Z 226DEG 37KT 3700 9502
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:06 PM CDT, 35 minutes earlier.
Area forecast discussion, May 12, 4:06 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 406 PM CDT THU MAY 12 2011 .DISCUSSION... CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP AND SPREAD ACROSS THE CWA THIS AFTERNOON AHEAD OF A COLD FRONT LOCATED OVER WEST CENTRAL OKLAHOMA. THIS ACTIVITY WILL BE THE MAIN CONCERN WITHIN THE FORECAST PACKAGE. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON AND EVENING AHEAD OF THE APPROACHING COLD FRONT. STEEP MID- LEVEL LAPSE RATES AND SLIGHTLY BETTER SHEER THAN YESTERDAY WITHIN THE WARM SECTOR WILL ALLOW FOR ALL MODE OF SEVERE WEATHER TO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE CWA UNTIL 3Z. THE COLD FRONT IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS EVENING...REACHING WESTERN ARKANSAS EARLY FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT...WHILE RAIN SHOWERS WILL BE MORE CAPABLE BEHIND THE BOUNDARY DURING THE DAY FRIDAY. CHANCES OF SHOWERS WILL CONTINUE THROUGH FRIDAY NIGHT OVER NORTHWEST ARKANSAS AS THE BACK SIDE OF THE UPPER LEVEL TROF EXITS TO THE EAST. BELOW NORMAL TEMPS ARE FORECASTED ON THE BACK SIDE OF THIS SYSTEM WITH HIGHS IN THE 60S FOR HIGH THROUGH THE WEEKEND AND INTO THE START OF THE NEXT WORK WEEK. WENT WITH A BLEND OF THE GUIDANCE TEMPS WITHIN THE SHORT TERM. MODELS CONTINUE TO INDICATE A SECONDARY WAVE MOVING OFF THE EXITING TROF AND ROTATING BACK CLOSE TO THE CWA SUNDAY NIGHT AND MONDAY. WILL CONTINUE A DRY FORECAST FOR THE LATE WEEKEND AND THE START OF NEXT WEEK AS MOST OF THE ENERGY ASSOCIATED WITH THE WAVE LOOKS TO REMAIN TO THE NORTHEAST OF THE REGION. WITHIN THE EXTENDED FORECAST PACKAGE...A RIDGE SETS UP OVER THE SOUTHERN PLAINS FOR TUESDAY INTO WEDNESDAY. THIS SHOULD ALLOW FOR TEMPS TO REBOUND BACK INTO THE 70S FOR HIGHS. STAYED CLOSER TO THE ECMWF FOR TEMPS THROUGH THIS TIME PERIOD. MODELS CONTINUE TO BIFURCATE ON TIMING AND LOCATION OF A SHORTWAVE TRYING TO DEVELOP OVER THE LEE OF THE ROCKY MOUNTAINS...SPREADING PRECIP TOWARDS THE CWA. CURRENT THINKING WILL BE TO CONTINUE POPS FOR THE SECOND HALF OF THE WEEK...THOUGH WILL JUST USE A BROAD BRUSH OF SLIGHT POPS. && .PRELIMINARY POINT TEMPS/POPS... TUL 52 66 47 66 / 50 30 10 0 FSM 59 70 49 68 / 60 20 20 10 MLC 54 68 48 67 / 50 10 10 0 BVO 52 65 45 65 / 40 30 10 10 FYV 54 65 45 64 / 60 30 30 10 BYV 56 67 47 62 / 60 30 30 10 MKO 54 67 46 66 / 50 20 10 0 MIO 53 65 47 64 / 60 40 20 10 F10 53 67 47 67 / 50 10 10 0 HHW 58 72 51 69 / 50 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....20
Hazardous weather outlook, May 12, 4:27 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 427 PM CDT THU MAY 12 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 427 PM CDT THU MAY 12 2011 ...LARGE HAIL AND DAMAGING WINDS POSSIBLE WITH STORMS LATE THIS AFTERNOON INTO THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STORMS ARE DEVELOPING ACROSS EASTERN OKLAHOMA THIS AFTERNOON AND WILL LIKELY BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING HAIL AND STRONG WINDS. THESE STORMS WILL INCREASE IN COVERAGE AS THEY PROGRESS EASTWARD TOWARD NORTHWEST ARKANSAS LATE THIS AFTERNOON AND EARLY EVENING. INSTABILITY CONTINUES TO INCREASE ACROSS THE AREA BENEATH A BELT OF STRONGER WINDS ALOFT. THESE WINDS WILL FAVOR SUPERCELLS WITH THE INITIAL STORM DEVELOPMENT CAPABLE OF BASEBALL OR LARGER HAIL. THESE STORMS MAY CONGEAL INTO LINE SEGMENTS AS THEY CONTINUE EASTWARD WHICH WILL RAISE THE RISK OF DAMAGING WINDS. A TORNADIC RISK WILL ALSO EXIST...THOUGH WILL BE HIGHLY LOCALIZED PENDING INDIVIDUAL STORM MOVEMENTS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE STORM COVERAGE WILL BE HIGHEST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER IS NOT EXPECTED. DRY AND COOL WEATHER WILL PREVAIL THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM CHANCES FOR EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 12, 11:00 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1100 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG NATURAL DAM 35.65N 94.39W
05/11/2011 CRAWFORD AR POST OFFICE
LARGE LIMBS DOWN
&&
CKHLocal storm report, May 12, 11:15 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1115 AM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST 5 W GRAINOLA 36.94N 96.74W
05/11/2011 E60.00 MPH OSAGE OK PUBLIC
0353 PM TSTM WND DMG 1 W BOSWELL 34.03N 95.89W
05/11/2011 CHOCTAW OK COUNTY OFFICIAL
POWER POLES DOWNED WEST SIDE OF TOWN BY THUNDERSTORM
WINDS. REPORT FROM CITY HALL. TIME ESTIMATED FROM RADAR.
0430 PM TSTM WND DMG OCHELATA 36.60N 95.98W
05/11/2011 WASHINGTON OK EMERGENCY MNGR
TREES DOWN...POWERLINES DOWN....ESTIMATED 70 MPH WINDS
0431 PM TSTM WND DMG MOYERS 34.33N 95.65W
05/11/2011 PUSHMATAHA OK PUBLIC
SEVERAL TREES BLOWN DOWN AROUND MOYERS...MANY MORE
DAMAGED BY WIND. METAL ROOFING BLOWN OFF A SHED.
0440 PM TSTM WND DMG 2 SSW SNOW 34.37N 95.43W
05/11/2011 PUSHMATAHA OK POST OFFICE
TREES BLOWN DOWN BETWEEN SNOW AND FINLEY. POWER WENT OUT
IN SNOW ABOUT 430...BEFORE STORMS ARRIVED.
0443 PM TSTM WND DMG 2 S PAWNEE 36.31N 96.80W
05/11/2011 PAWNEE OK LAW ENFORCEMENT
CONSIDERABLE TREE DAMAGE FROM WIND. LARGE LIMBS BROKEN.
0447 PM TSTM WND DMG HENRYETTA 35.44N 95.98W
05/11/2011 OKMULGEE OK FIRE DEPT/RESCUE
TREES DOWNED BY THUNDERSTORM WINDS IN HENRYETTA. REPORT
FROM VOLUNTEER FIRE DEPARTMENT.
0500 PM TSTM WND DMG 2 S CLEVELAND 36.28N 96.46W
05/11/2011 PAWNEE OK LAW ENFORCEMENT
FIVE TREES BLOWN OVER...MANY OTHERS DAMAGED. CARPORT
PICKED UP AND CARRIED 50 YARDS. MOBILE HOME HAD ALL
SKIRTING DAMAGED/REMOVED.
0503 PM TSTM WND DMG CLAYTON 34.59N 95.35W
05/11/2011 PUSHMATAHA OK PUBLIC
THREE TREES UPROOTED BY THE WIND. OTHERS DAMAGED.
0527 PM TSTM WND GST 4 NW SKIATOOK 36.41N 96.05W
05/11/2011 M76.00 MPH OSAGE OK MESONET
0552 PM TSTM WND GST 7 NNW INOLA 36.24N 95.56W
05/11/2011 E70.00 MPH ROGERS OK NWS EMPLOYEE
0603 PM TSTM WND DMG 1 E CHOUTEAU 36.19N 95.32W
05/11/2011 MAYES OK FIRE DEPT/RESCUE
POWER LINES DOWN ON REDBUD ROAD EAST OF CHOUTEAU. RELAYED
BY EMERGENCY MANAGEMENT.
0614 PM TSTM WND GST 1 W SALLISAW 35.46N 94.81W
05/11/2011 E60.00 MPH SEQUOYAH OK EMERGENCY MNGR
0615 PM TSTM WND GST CLAREMORE 36.31N 95.62W
05/11/2011 M60.00 MPH ROGERS OK AWOS
THUNDERSTORM WIND GUST MEASURED AT THE CLAREMORE REGIONAL
AIRPORT.
0623 PM TSTM WND DMG 3 S LOCUST GROVE 36.16N 95.17W
05/11/2011 MAYES OK FIRE DEPT/RESCUE
LARGE LIMBS DOWN ALONG HWY 82 SOUTH OF LOCUST GROVE.
RELAYED BY EMERGENCY MANAGEMENT.
0650 PM TSTM WND DMG BERNICE 36.62N 94.92W
05/11/2011 DELAWARE OK EMERGENCY MNGR
WINDOWS BLOWN OUT IN BERNICE. BOATS OUT OF WATER AT DUCK
CREEK MARINA.
0715 PM TSTM WND DMG 1 S DECATUR 36.32N 94.46W
05/11/2011 BENTON AR BROADCAST MEDIA
TREES REPORTED DOWN ON HWY 59 AT THE SIMMONS PLANT.
0715 PM TSTM WND GST 6 NE WYANDOTTE 36.85N 94.65W
05/11/2011 E65.00 MPH OTTAWA OK EMERGENCY MNGR
0725 PM TSTM WND GST ELM SPRINGS 36.21N 94.23W
05/11/2011 E60.00 MPH WASHINGTON AR AMATEUR RADIO
AT 112TH AND MARCHEM. WINDS DOWNING 4 INCH DIAMETER
BRANCHES.
0739 PM TSTM WND GST ROGERS 36.33N 94.12W
05/11/2011 M60.00 MPH BENTON AR AWOS
MEASURED AT THE ROGERS MUNICIPAL AIRPORT.
&&
SAALocal storm report, May 12, 3:30 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND GST 7 NNW INOLA 36.24N 95.56W
05/11/2011 E70.00 MPH ROGERS OK NWS EMPLOYEE
SEVERAL TREES WERE SNAPPED AND LARGE LIMBS WERE BLOWN
DOWN
0610 PM TSTM WND DMG 3 S LOCUST GROVE 36.16N 95.17W
05/11/2011 MAYES OK FIRE DEPT/RESCUE
LARGE LIMBS DOWN ALONG HWY 82 SOUTH OF LOCUST GROVE.
RELAYED BY EMERGENCY MANAGEMENT.
0730 PM TSTM WND GST 6 NE WYANDOTTE 36.85N 94.65W
05/11/2011 E65.00 MPH OTTAWA OK EMERGENCY MNGR
TREES WERE BLOWN DOWN ON HIGHWAY 60
&&
EJCLocal storm report, May 12, 3:32 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG 7 WNW PRYOR 36.35N 95.43W
05/11/2011 MAYES OK NWS STORM SURVEY
LARGE TREE LIMBS WERE SNAPPED
0607 PM TSTM WND DMG 10 ENE CLAREMORE 36.37N 95.45W
05/11/2011 ROGERS OK NWS STORM SURVEY
SEVERAL TREES WERE UPROOTED...LARGE TREE LIMBS WERE
SNAPPED...AND THE ROOFS OF SEVERAL HOMES WERE DAMAGED
0610 PM TSTM WND DMG 4 E CLAREMORE 36.31N 95.54W
05/11/2011 ROGERS OK AMATEUR RADIO
SEVERAL BARNS WERE DAMAGED BY STRONG THUNDERSTORM WIND
0650 PM TSTM WND DMG WESTVILLE 35.99N 94.57W
05/11/2011 ADAIR OK LAW ENFORCEMENT
LARGE TREE LIMBS WERE BLOWN DOWN. ESTIMATED 60 TO 65 MPH
GUSTS PERSISTED FOR ABOUT 8 MINUTES.
0715 PM TSTM WND DMG 1 S DECATUR 36.32N 94.46W
05/11/2011 BENTON AR BROADCAST MEDIA
TREES WERE BLOWN DOWN
0720 PM TSTM WND GST 1 W SPRINGDALE 36.19N 94.15W
05/11/2011 E70.00 MPH WASHINGTON AR STORM CHASER
0725 PM TSTM WND DMG SPRINGDALE 36.19N 94.13W
05/11/2011 WASHINGTON AR BROADCAST MEDIA
TREES WERE BLOWN DOWN
0735 PM TSTM WND DMG ROGERS 36.33N 94.12W
05/11/2011 BENTON AR BROADCAST MEDIA
TREES AND POWER LINES WERE BLOWN DOWN
0735 PM TSTM WND DMG BENTONVILLE 36.37N 94.21W
05/11/2011 BENTON AR PUBLIC
PRIVACY FENCES WERE DAMAGED AND LARGE TREE LIMBS WERE
BLOWN DOWN
0737 PM TSTM WND GST 2 NNE ROGERS 36.36N 94.10W
05/11/2011 M79.00 MPH BENTON AR BROADCAST MEDIA
A 69 KNOT GUST WAS MEASURED AT ROGERS AIRPORT AIR TRAFFIC
CONTROL TOWER. RELAYED BY KNWA.
&&
EJCSpecial weather statement, May 12, 3:55 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT THU MAY 12 2011
OKZ073-122130-
PITTSBURG OK-
355 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PITTSBURG
AT 355 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...ASHLAND...
SAVANNA...HAYWOOD...KREBS...ARPELAR...SCIPIO AND CROWDER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3498 9610 3515 9599 3512 9556 3469 9588
3470 9610
TIME...MOT...LOC 2055Z 216DEG 27KT 3472 9612
LACYSpecial weather statement, May 12, 4:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT THU MAY 12 2011
OKZ057-122215-
CRAIG OK-
433 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CRAIG
AT 433 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
CENTRALIA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WHITE OAK...CENTRALIA...HOLLOW...
PYRAMID CORNERS...CENTRAILIA AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9501 3699 9503 3697 9504 3696 9502
3660 9522 3666 9543 3671 9544 3701 9540
3700 9501
TIME...MOT...LOC 2133Z 206DEG 26KT 3672 9535The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Special Weather Statement | TSA | Ottawa | 33 min |
| May 12, 3:55 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| May 12, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| May 12, 4:33 PM CDT | Special Weather Statement | TSA | Craig | 42 min |
| May 12, 4:44 PM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 61 min |
| May 12, 4:45 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| May 12, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 40 min |
| May 12, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 39 min |
| May 12, 4:56 PM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| May 12, 5:04 PM CDT | Special Weather Statement | TSA | Sequoyah | 56 min |
| May 12, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 52 min |
| May 12, 5:09 PM CDT | Special Weather Statement | TSA | Creek | 51 min |
| May 12, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 63 min |
| May 12, 5:15 PM CDT | Special Weather Statement | TSA | Adair | 60 min |
| May 12, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| May 12, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 51 min |
| May 12, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 50 min |
| May 12, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| May 12, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 24 min |
| May 12, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 46 min |
| May 12, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 45 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 49 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 64 min |
| May 12, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 45 min |
| May 12, 6:07 PM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| May 12, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 38 min |
| May 12, 6:11 PM CDT | Special Weather Statement | TSA | Atoka | 34 min |
| May 12, 6:11 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 64 min |
| May 12, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 31 min |
| May 12, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner | 45 min |
| May 12, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 52 min |
| May 12, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 53 min |
| May 12, 6:39 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 66 min |
| May 12, 6:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| May 12, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 28 min |
| May 12, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 24 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 28 min |
| May 12, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.